# SDR USAA2011080200028

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - FLT 1802  EN ROUTE PHX TO LAS.  LT ENGINE OVERHEAT CAME ON AT FL280.  EGT WAS NORMAL.  LT WENT OUT AFTER 2 MINUTES OF REDUCED OPERATION.  DECLARED AN EMERGENCY AS A PRECAUTION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE GROUND RAN ENGINE 5 MIN AT GATE.  NO OVERHEAT NOTED.
